Affordable Access

An application of Miller and Mocanu lemma

Authors
Type
Published Article
Publication Date
Submission Date
Identifiers
arXiv ID: 1303.0508
Source
arXiv
License
Yellow
External links

Abstract

Let H[a_0,n] be the class of functions f(z)=a_0+a_nz^n+...which are analytic in the open unit disk U}. For f(z) in H[a_0,n], S. S. Miller and P. T. Mocanu (J. Math. Anal. Appl. 65(1978), 289-305) have shown Miller and Mocanu lemma which is the generalization of Jack lemma by I. S. Jack (J. London Math. Soc. 3(1971), 469-474). Applying Miller and Mocanu lemma, an interesting property for f(z) in H[a_0,n] and an example are discuss.

Statistics

Seen <100 times